# SDR USAA2012101700019

- Difficulty date: October 2, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK ASSEMBLY BETWEEN FR12 TO FR16, Y500.  REPLACED SEAT TRACK ASSEMBLY BETWEEN FR12 TO FR16, Y500 IAW A319 SRM 51-42-11-001, PAR 5, 7, 7B; FIG 12.
